Show simple item record

dc.contributor.authorde Albuquerque, Jose Carlos ( )
dc.contributor.authorClemente, Rodrigo ( Orcid Icon 0000-0001-9941-8199 )
dc.contributor.authorFerraz, Diego ( Orcid Icon 0000-0002-8605-0046 )
dc.identifier.citationde Albuquerque, J. C., Clemente, R., & Ferraz, D. (2019). Existence of infinitely many small solutions for sublinear fractional Kirchhoff-Schrodinger-Poisson systems. Electronic Journal of Differential Equations, 2019(13), pp. 1-16.en_US

We study the Kirchhoff-Schrödinger-Poisson system

m([u]2α) (-Δ)α u + V(x)u + k(x)φu = ƒ(x, u), x ∈ ℝ3,
(-Δ)β φ = k(x)u2, x ∈ ℝ3,

where [∙]α denotes the Gagliardo semi-norm, (-Δ)α denotes the fractional Laplacian operator with α, β ∈ (0, 1], 4α + 2β ≥ 3 and m : [0, +∞) → [0, +∞) is a Kirchhoff function satisfying suitable assumptions. The functions V(x) and k(x) are nonnegative and the nonlinear term ƒ(x, s) satisfies certain local conditions. By using a variational approach, we use a Kajikiya's version of the symmetric mountain pass lemma and Moser iteration method to prove the existence of infinitely many small solutions.

dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectKirchhoff-Schrödinger-Poisson equationen_US
dc.subjectFractional Laplacianen_US
dc.subjectVariational methoden_US
dc.titleExistence of infinitely many small solutions for sublinear fractional Kirchhoff-Schrodinger-Poisson systemsen_US
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.



This item appears in the following Collection(s)

Show simple item record